SOME RESULTS RELATED WITH BEREZIN SYMBOLS AND TOEPLITZ OPERATORS


KARAEV M. T. , GÜRDAL M. , YAMANCI U.

MATHEMATICAL INEQUALITIES & APPLICATIONS, vol.17, no.3, pp.1031-1045, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 3
  • Publication Date: 2014
  • Doi Number: 10.7153/mia-17-76
  • Title of Journal : MATHEMATICAL INEQUALITIES & APPLICATIONS
  • Page Numbers: pp.1031-1045

Abstract

We investigate some problems related with Berezin symbols of operators on Hardy and Bergman spaces and their applications in summability theory and in solution of Beurling problem. We also study boundedness and invertibility of some Toeplitz products on the Hardy and Bergman spaces.